Rapid growth in finite simple groups

Martin W. Liebeck, Gili Schul, Aner Shalev

Research output: Contribution to journalArticlepeer-review

Abstract

We show that small normal subsets A of finite simple groups grow very rapidly; namely, (formula presented), where ε > 0 is arbitrarily small. Extensions, consequences, and a rapid growth result for simple algebraic groups are also given.

Original languageAmerican English
Pages (from-to)8765-8779
Number of pages15
JournalTransactions of the American Mathematical Society
Volume369
Issue number12
DOIs
StatePublished - Dec 2017

All Science Journal Classification (ASJC) codes

  • Applied Mathematics
  • General Mathematics

Fingerprint

Dive into the research topics of 'Rapid growth in finite simple groups'. Together they form a unique fingerprint.

Cite this